# SDR ASAA2015070512338

- Difficulty date: July 5, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 41,528 hours, 15,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010488
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78233008, EMERGENCY LIGHTS OPS, FOUND EMERGENCY LIGHT AT OVERHEAD BIN 29 ABC BURNED OUT.  ACFT GROUNDED.  SEVERAL ATTEMPTS AT REPLACING LAMPS UNSUCCESSFUL. REPLACED LIGHT ASSY.  OPS CK GOOD.  REF AMM 33-51-03.
